| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
04/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by the customer that the introducer will not insert into vasculature.Date of event: (b)(6) 2023.Additional information received 04/14/2023.The clinician had to open another introducer kit to access the patient.The reported event caused trauma to the skin and vessel upon insertion but no treatment was needed.The was no harm or negative outcome to the patient.
Event or Problem Description
It was reported by the customer that the introducer will not insert into vasculature.Date of event: 4/11/2023.Additional information received 04/14/2023 the clinician had to open another introducer kit to access the patient.The reported event caused trauma to the skin and vessel upon insertion but no treatment was needed.The was no harm or negative outcome to the patient.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a difficult insertion is confirmed but the exact cause remains unknown.One 5 fr x 7 cm microez microintroducer was returned for evaluation.A product label indicating lot: regz0186.Dried blood residue and evidence of use was noted on the device.The dilator was present within the sheath which had not been peeled.The distal end of the dilator was observed to be bent.Additional deformation was noted at the sheath tip.One photo sample of a microez microintroducer within a plastic bag was also provided for evaluation.The date ¿4/11/23¿ was written on the plastic bag and the condition corresponded with the returned physical sample.Microscopic inspection of the sheath deformation revealed a section of the tip to be bunched inwards.Evidence of the sheath tip taper being present was observed.Based on the information provided, possible contributing factors include advancement against resistance, inadequate skin inicision, and sheath tip transition.The deformation observed suggest that resistance may have been experienced during the insertion process; therefore, the complaint is confirmed.H3 other text : evaluation findings are in section h.11.